Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new matrix inverse


Author: C. Krattenthaler
Journal: Proc. Amer. Math. Soc. 124 (1996), 47-59
MSC (1991): Primary 15A09, 33D20, 33C20; Secondary 05A10, 05A19, 05A30, 11B65, 33C70
MathSciNet review: 1291781
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the inverse of a specific infinite-dimensional matrix, thus unifying a number of previous matrix inversions. Our inversion theorem is applied to derive a number of summation formulas of hypergeometric type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 15A09, 33D20, 33C20, 05A10, 05A19, 05A30, 11B65, 33C70

Retrieve articles in all journals with MSC (1991): 15A09, 33D20, 33C20, 05A10, 05A19, 05A30, 11B65, 33C70


Additional Information

C. Krattenthaler
Affiliation: Institut für Mathematik der Universität Wien, Strudlhofgasse 4, A-1090 Wien Austria
Email: kratt@pap.univie.ac.at

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03042-0
PII: S 0002-9939(96)03042-0
Keywords: Matrix inversion, inverse relations
Communicated by: Louis J. Ratliff, Jr.
Article copyright: © Copyright 1996 American Mathematical Society